# SDR ASAA11510226

- Difficulty date: August 12, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 17,442 hours, 5,591 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5415744
- Part serial: 11781
- Condition: Corroded
- Location: Ram Air Door
- Part time: 17,448 hours, 5,592 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AIR CONDITIONING COMPARTMENT RAM AIR DOOR ACTUATOR ROD END BEARING RUSTY.  REPLACED RT RAM AIR DOOR ACTUATOR RIG AND OPS CHECK GOOD REF B737 NG MM 21 51 22 AND 21 51 21.
